# SDR SWAA2025071490460

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,782 hours, 14,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN BROKEN IN MID CABIN.   RESECURED OVERWING EMERGENCY EXIT LENS IAW AMM REF 33-21-00 OPS CHECKS GOOD.
